Please use this identifier to cite or link to this item:
Title: Про мажоранти зростання аналітичних в проколеній площині функцій
Other Titles: On the growth majorant of analytic functions in a punctured plane
Authors: Кшановський, І. П.
Івасик, Г. В.
Keywords: аналітична функція; двозв’язна область; характеристика Неванлінни; функція зростання; analytic function; doubly connected domain; Nevanlinna characteristic; growth function
Issue Date: 2014
Publisher: НТУ "ХПІ"
Citation: Кшановський І. П. Про мажоранти зростання аналітичних в проколеній площині функцій / І. П. Кшановський, Г. В. Івасик // Вісник Нац. техн. ун-ту "ХПІ" : зб. наук. пр. Темат. вип. : Нові рішення в сучасних технологіях. – Харків : НТУ "ХПІ". – 2014. – № 7 (1050). – С. 76-84.
Abstract: Знайдено найкращі в певному сенсі мажоранти зростання двопараметричної характеристики аналітичної в проколеній площині функції з заданим обмеженням на кількість її нулів.
We find the best in a certain sense growth majorant of two-parametric characteristic of analytic functions with given constraints on the number of its zeros in the punctured plane
Appears in Collections:Вісник № 07

Files in This Item:
File Description SizeFormat 
vestnik_HPI_2014_7_Kshanovskyy_Pro_mazhoranty.pdf375,7 kBAdobe PDFThumbnail
Show full item record  Google Scholar

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.